# SDR SWAA2016020148561

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 13,322 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRYWAY EMER EXIT LIGHT LENS CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
